Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Non additive measure")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 49

  • Page / 2

Export

Selection :

  • and

On Egoroff's theorems on finite monotone non-additive measure spaceJUN LI; YASUDA, Masami.Fuzzy sets and systems. 2005, Vol 153, Num 1, pp 71-78, issn 0165-0114, 8 p.Article

On the defect of additivity of fuzzy measuresBAN, A. I; GAL, S. G.Fuzzy sets and systems. 2002, Vol 127, Num 3, pp 353-362, issn 0165-0114Article

Inner and outer representation by Choquet integralNARUKAWA, Yasuo.Fuzzy sets and systems. 2007, Vol 158, Num 9, pp 963-972, issn 0165-0114, 10 p.Conference Paper

Ambiguous representations as fuzzy relations between setsNYKYFORCHYN, Oleh; REPOVS, Dušan.Fuzzy sets and systems. 2011, Vol 173, Num 1, pp 25-44, issn 0165-0114, 20 p.Article

General Hardy type inequality for seminormed fuzzy integralsAGAHI, Hamzeh; YAGHOOBI, M. A.Applied mathematics and computation. 2010, Vol 216, Num 7, pp 1972-1977, issn 0096-3003, 6 p.Article

A note on the null-additivity of the fuzzy measure: Corrigendum to On the null-additivity of the fuzzy measure [fuzzy sets and Systems 78 (1996) 337-339]JUN LI.Fuzzy sets and systems. 2002, Vol 125, Num 2, pp 269-271, issn 0165-0114Article

Autocontinuity of set-valued fuzzy measures and applicationsJIANRONG WU; HAIYAN LIU.Fuzzy sets and systems. 2011, Vol 175, Num 1, pp 57-64, issn 0165-0114, 8 p.Article

Conditions for Choquet integral representation of the comonotonically additive and monotone functionalNARUKAWA, Yasuo; MUROFUSHI, Toshiaki.Journal of mathematical analysis and applications. 2003, Vol 282, Num 1, pp 201-211, issn 0022-247X, 11 p.Article

On Egoroff's theorems on fuzzy measure spacesJUN LI.Fuzzy sets and systems. 2003, Vol 135, Num 3, pp 367-375, issn 0165-0114, 9 p.Article

Products of capacities on separate spaces through additive measuresSKULJ, Damjan.Fuzzy sets and systems. 2005, Vol 152, Num 2, pp 289-301, issn 0165-0114, 13 p.Article

Extension and representation of comonotonically additive functionalsNARUKAWA, Yasuo; MUROFUSHI, Toshiaki; SUGENO, Michio et al.Fuzzy sets and systems. 2001, Vol 121, Num 2, pp 217-226, issn 0165-0114Article

Continuity and compactness of the indirect product of two non-additive measuresKAWABE, Jun.Fuzzy sets and systems. 2009, Vol 160, Num 9, pp 1327-1333, issn 0165-0114, 7 p.Article

The continuity and compactness of Riesz space-valued indirect product measuresKAWABE, Jun.Fuzzy sets and systems. 2011, Vol 175, Num 1, pp 65-74, issn 0165-0114, 10 p.Article

A philosophical foundation of non-additive measure and probabilityMAASS, Sebastian.Theory and decision. 2006, Vol 60, Num 2-3, pp 175-191, issn 0040-5833, 17 p.Conference Paper

Regularities of Riesz space-valued non-additive measures with applications to convergence theorems for Choquet integralsKAWABE, Jun.Fuzzy sets and systems. 2010, Vol 161, Num 5, pp 642-650, issn 0165-0114, 9 p.Article

Sequentially continuous non-monotonic choquet integralsREBILLE, Yann.Fuzzy sets and systems. 2005, Vol 153, Num 1, pp 79-94, issn 0165-0114, 16 p.Article

The construction of consistent possibility and necessity measuresJAMISON, K. David; LODWICK, Weldon A.Fuzzy sets and systems. 2002, Vol 132, Num 1, pp 1-10, issn 0165-0114Article

Possibility Theory and Fuzzy LogicFuzzy sets and systems. 2002, Vol 132, Num 1, issn 0165-0114, 134 p.Serial Issue

Some properties of the variations of non-additive set functions IIQIANG ZHANG; ZIYOU GAO.Fuzzy sets and systems. 2001, Vol 121, Num 2, pp 257-266, issn 0165-0114Article

The completion of a fuzzy measure and its applicationsLIU, Yian-Kui.Fuzzy sets and systems. 2001, Vol 123, Num 2, pp 137-145, issn 0165-0114Article

Fatou's lemma for Sugeno integralAGAHI, Hamzeh; FLORES-FRANULIC, A; MANSOUR VAEZPOUR, S et al.Applied mathematics and computation. 2011, Vol 217, Num 13, pp 6092-6096, issn 0096-3003, 5 p.Article

The Alexandroff theorem for Riesz space-valued non-additive measuresKAWABE, Jun.Fuzzy sets and systems. 2007, Vol 158, Num 21, pp 2413-2421, issn 0165-0114, 9 p.Article

The Choquet integral in Riesz spaceKAWABE, Jun.Fuzzy sets and systems. 2008, Vol 159, Num 6, pp 629-645, issn 0165-0114, 17 p.Article

A note on the Chebyshev-type inequality of Sugeno integralsMAO, Qing-Song.Applied mathematics and computation. 2009, Vol 212, Num 1, pp 275-279, issn 0096-3003, 5 p.Article

Modeling interaction phenomena using fuzzy measures: on the notions of interaction and independenceKOJADINOVIC, Ivan.Fuzzy sets and systems. 2003, Vol 135, Num 3, pp 317-340, issn 0165-0114, 24 p.Article

  • Page / 2